# SDR ASOA2015031612411

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 30,412 hours, 28,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 WIRES GOING TO 2 EMERGENCY LIGHTS ON WARDROBE DAMAGED. REQUIRES NEW PINS/QUICK DISCONNECTS.  INSTALLED CONNECTORS FOR EMERGENCY LIGHT AT WAREDROBE IAW ESPM 20-17-00 AND WM 33-51-60.  OPS CHECK GOOD IAW AMM 33-51-00.
